| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart error.Customer¿s blood glucose level was 209 mg/dl.Customer reported that the screen was flashing and button was not reacting.Customer declined to talk with service representative.Customer reported that they were not able to clear the alarm.The customer was advised to discontinued the insulin pump and revert to backup plan.The insulin pump will not be returned for analysis.